MathSciNet Relay Station
MathSciNet bibliographic data
MR1077266 (92d:58213) 58G25 (11F72)
Perry, Peter A. The Selberg zeta function and scattering poles for Kleinian groups. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 327–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement